# SDR SWIA2020040149829

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Cover
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AFT POTABLE WATER HANDLE COVER HAS CORROSION AND CHAFFED. (MARKED)         (C-CHECK)   RO:3/29/2020REMOVED CORRODED AND CHAFED AFT POTABLE WATER HANDLE COVER AND LOCATED DRILLED AND INSTALLED NEW AFT POTABLE WATER HANDLE COVER P/N: SH670-37612-1, P/O: T53879, REF. CRJ-700 SRM AND CRJ-700 SRM. RESTORED FINISH TO NEW FASTENERS, REF. CRJ-700 SRM.
